# SDR SWAA2023072578203

- Difficulty date: July 13, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 51,739 hours, 31,144 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMPROPERLY PACKED AFT ENTRY DOOR ESCAPE SLIDE AT AFT GALLEY AREA 2023-409719<[01] AFT ENTRY DOOR SLIDE INSTALLED CORRECTLY INTO THE COMPARTMENT IAW SWA WORK INSTRUCTIONS MT 725-61-06;[02] AFT ENTRY DOOR SLIDE INSTALLED CORRECTLY INTO THE COMPARTMENT IAW SWA WORK INSTRUCTIONS MT 725-61-06
